Hypertension

Hypertension or high blood pressure is a health condition where the force exerted by the blood on the artery wall is high. Persistent high blood pressure is a significant risk factor for stroke, heart failure, chronic kidney disease, cardiovascular diseases, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it possible to reverse LVH?

Query: Hi doctor, My husband is 35 years. Before four years, he has done nasal septoplasty surgery. The doctor told me that he has high blood pressure. After doing all the tests, he was diagnosed with moderate concentric LVH. Initially, my husband was with a weight of 98 kilograms and a height of five f...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). He has hypertension and he needs medication for the long term. It is good to have weight loss by following a healthy lifestyle. He needs to avoid taking fatty, oily, and high-calorie f...  Read Full »

My BP ranges from 120/80 to 130/90 mmHg. Does it indicate hypertension?

Query: Hi doctor,I am taking blood pressure medicines for the past one and a half years. I am taking tablet Nebi 2.5 daily in the morning. I always check my blood pressure at home with a digital machine. It usually shows 110/70 mmHg. But when I check it manually, it shows 120/90 mmHg. or 130/90 mmHg. Due t...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It is fine to have variations of 10 to 20 mmHg between electrical and manual machines or even due to different standardizations. You should take the blood pressure readings of your machine only and take three readings at a time by relaxing the arms and resting them on t...  Read Full »

How to confirm whether my dizziness is due to hypertension or BPPV?

Query: Hello doctor, I am 75 years old. I have IHD, mild hypertension, diabetes, BPPV, and hypothyroidism for several years. I am herewith giving the BP readings taken last week. I am taking Betacard 50 mg, Ismo 10 mg, and Amlodipine 5 mg for several years. I was told that I had T wave inversion in V4, V...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, regarding T wave inversions, as you mentioned, you are a case of IHD (ischemic heart disease), so these changes will be persistent throughout the life, and these are likely old changes. You are likely a case of essential hypertension, which is similar t...  Read Full »

What are the side effects caused by BP medicine?

Query: Hi doctor, My father is an 84-year-old male. He takes Amlodipine 2.5 twice a day; whole day BP is average or little high except when he gets anxious, BP gets high and ranges from 170/90 to 200/100, to reduce BP I was Sorbitrate with which his anxiety also get reduced (this happens five to six days ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. No, Lasilactone is not necessary now, and it should be avoided considering his history of getting unconscious with it. We should slightly increase the dose of his current medications. However, Amlodipine should be changed to Cilnidipine as the leg and feet swelling i...  Read Full »

Is it fine to take Losalex twice a day to control hypertension?

Query: Hi doctor, I know a patient who is having hypertension. The doctor has prescribed Losalife H in the morning and Losalex 50 in the night. Is this an excess dose or is it normal?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It depends entirely on the extent of BP (blood pressure) elevation. Usually, most of the patients become well on once-daily dosing. But in some patients, we need twice daily dosing. So often, once daily is enough. But if the BP is not getting controlled or there is too ...  Read Full »

Please guide on lifestyle changes and diet regulations to maintain healthy heart function.

Query: Hello doctor, I am 37 years old. I have a problem with hypertension. All my reports regarding heart are being uploaded here. Please advise me on what should be my lifestyle changes for the betterment of the function and health of my heart. I am currently on Inderal 20.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your reports show minor derangements (attachment removed to protect patient identity), like BP (blood pressure), is slightly elevated, and lipid profile is mildy deranged. Echo shows minor changes of hypertension, and ECG shows sinus tachycardia only. So you need ...  Read Full »

Kindly explain my ECG nad 2D echo reports for hypertension.

Query: Hello doctor, My ECG and 2D echo have been sent to you. Please describe me that value 32 and what doctor wrote about me and any complications in my heart.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Your ECG is fine and echo is also fine except LVOT gradient and mild thickening of walls (attachment removed to protect patient identity). Now seeing your echo and with history of hypertension, both these findings are probably related to high BP. In simple words, due...  Read Full »

Please suggest precautionary steps for BP patients from COVID-19.

Query: Hello doctor, I am having a history of hypertension for the last 13 years. My BMI is around 39 and recently I found grade 1 diastolic dysfunction. What is your advice on going out to the office? As I am working in a bank and it comes under essential services. What precautions should I take against ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Certainly, you fall into hig-risk category and prevention is very important in your case, so ideally you should avoid going to bank or outside as much as possible. But this may not be possible for essential service providers like you, doctors. If you could not manag...  Read Full »

Do lower abdominal pain more associated with heart or kidney problem?

Query: Hello doctor, I am a hypertensive person and I take medicine Olsar H 20 occasionally. From the past two weeks, I am feeling muscle pain in hands and knee joints with headache backside. Sometimes while lying down to sleep I am sensing fluttering in my chest left side for which I feel afraid and sit ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, this does not appear serious to me. However, you should get yourself evaluated. This does not appear to be related to kidneys. Your ECG (echocardiogram) is normal and lipid profile shows elevated cholesterol level, which would increase the risk of heart dise...  Read Full »

What vitamin deficiency causes nosebleeds?

Query: Hello doctor, My mother is 68 years old, and two of her recent consecutive blood reports show very high vitamin B12 levels, over 1500. Her nose has bled for 3 to 4 times in the last six months. Last week, the bleeding was not stopping so she had to be admitted. She has undergone a valve replacement ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. The following can be the reasons for her nosebleed, which is also called as epistaxis. Is she on blood thinners? It can be a likely cause for epistaxis in her case. Hypertension can also be a contributory factor if present. She will need an ENT examination and test ac...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.